Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Constraint algorithm for extremals in optimal control

Autor
Barbero-Liñán, M.; Muñoz-Lecanda, Miguel C.
Tipus d'activitat
Article en revista
Revista
International journal of geometric methods in modern physics
Data de publicació
2009-07
Volum
6
Número
7
Pàgina inicial
1221
Pàgina final
1233
Repositori
http://hdl.handle.net/2117/1167 Obrir en finestra nova
Resum
A characterization of different kinds of extremals of optimal control problems is given if we take an open control set. A well known constraint algorithm for implicit differential equations is adapted to the study of such problems. Some necessary conditions of Pontryagin’s Maximum Principle determine the primary constraint submanifold for the algorithm. Some examples in the control literature, such as subRiemannian geometry and control-affine systems, are revisited to give, in a clear geometri...
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions

Participants

Arxius